MAUDE Adverse Event Report: ABBOTT MEDICAL EXCLAIM LEAD, 60 CM; SCS LEAD

ABBOTT MEDICAL EXCLAIM LEAD, 60 CM; SCS LEAD
Model Number 3224
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During processing of this complaint, attempts were made to obtain patient weight.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported the patient experienced ineffective therapy.Lead diagnostics indicated high impedances.As a result, surgical intervention occurred wherein the lead was explanted and replaced to address the issue.

Brand Name
EXCLAIM LEAD, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key15847872
Report Number1627487-2022-06424
Device Sequence Number5116754
Product Code LGW
UDI-Device Identifier05414734401876
UDI-Public05414734401876
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2014
Device Model Number3224
Device Catalogue Number3224
Device Lot Number3629670
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Initial Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/29/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS EXTENSION; SCS IPG
Outcome Attributed to Adverse Event Other;
Patient SexFemale